# SDR ASOA2014122211904

- Difficulty date: November 24, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 283,  BLENDED THE FLOOR SUPPORT IAW SRM 51-21-06-001-001-A01.
